# SDR 96ZZZX2471

- Difficulty date: April 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N153JP
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000153
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 551104013
- Condition: Cracked
- Location: Fwd Press Bulkhd
- Part time: 5,466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 900 HOUR/36 MONTH PRESSURE BULKHEAD INSPECTIONS, FOUND SMALL CRACK AT RIVET HOLE ON FORWARD PRESSURE BULKHEAD.  CRACK WAS ON AIR BOX.  AIRCRAFT HAD ABOUT 7,500 CYCLES.  REPAIR DATA OBTAINED FROM DER TO INSTALL PATCH.  SUBMITTER STATED THIS IS THE THIRD AIRCRAFT FOUND WITH THIS FAILURE AT THIS REPAIR STATION RECENTLY.
